# SDR AALA202410100007

- Difficulty date: October 8, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N825AA
- Make and model: Boeing 787-9
- Aircraft serial: 40644
- Aircraft time: 29,545 hours, 3,530 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Stuck
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAV 4L DOOR GETS STUCK CLOSED AND WILL NOT OPEN. REPLACED LAV DOOR LATCH AT 4L IAW AMM 52-50-00.
